# SDR C2XA11CL151

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 23,982 hours, 18,222 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 6131 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND CLEANED AND RE-SECURED LANDING GEAR PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.
